# SDR AALA202306309853

- Difficulty date: June 8, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,139 hours, 25,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCED: FLOORBOARD 221CF IS DELAMINATED. REPLACED FLOORBOARD PER AMM 53-21-00.
